Your Questions About Eye Exercises For Lazy Eye

April 30, 2012
By

Thomas asks…

Tommorow is my eye test?

Hell, tommorow is my eye exam. I am so scared of it, because hell, I have “lazy eye“, and I have to exercise my eye. I do it, but sometimes I forget, and sometimes I just can’t, and the doctor always lectures me about this. Also, whenever I go to an eye exam, they put some sort of drops in my eyes, and that happens for like five times, and when they are ready, I can’t see a thing! Also, they’ve bought a new machine, and the numbers are far harder to read than before, and they are so so small! I am sure even the doctor can’t read them. Why I have to do this then?

And all this queue with ill or blind people, makes me sick.. and the waiting process too. Give me several ideas how to pass it and most importantly, survive this TORTURE?

admin answers:

Do your eye exercises like the doctor told you and the your doctor won’t lecture you. And maybe you will strengthen your eyes and the eye tests won’t seem so difficult.

Ruth asks…

eye drops that blur your eye?

OK so i have a lazy eye. i WAS cross eyed, but i got lazer and the muscles moved straight. my eye doctor said it was common for the muscles to lose their strength after 10 years. he told me to do these exercises, like hold the pencil away then move it closer till your eyes flicker, i did them for like a week, then my eyes stopped flickering. im thinking of asking him to give me drops to blur my left eye. do you think it will work?

admin answers:

Your doctors told you to do the right thing. The exercises he’s prescribed for you will help your eye muscle (if you were cross eyed, I’m assuming this would be your lateral recti muscles) keep their tonus, (keep nice and stretchy.)

About the drops that blur your eye, I think you are referring to atropine or a similar drug. (In different areas and countries different drugs are used, but in the UK we use atropine.) This will not help you. It wont help your muscles retain their tonus and although it would make your eyes straight while you blurred your left eye, as soon as the cream wore off they would go right back to being lazy. It’s not a good long term solution to go through life only using one of your eyes. :) In fact the atropine drops might even go on to give you double vision which is the opposite of what we are going for in your treatment!

This is why the exercises are a better idea, they will allow you to keep your eyes straight and keep using both your eyes together :) make sure you do them religiously, and you will see a improvement, I promise! Eventually you wont need to do them as often and you should be able to wean yourself off them, and only do them once every two weeks or so!

The exercises he’s given you is to help your motor fusion, which is your second grade of BSV. This one is the most important to avoid walking into things. Keep at it!

Mandy asks…

Health issues – Not sure though..?

Hi,

I am a 17 year old male and I’m concerned about my health.

Firstly, I’d like to say that I’m constantly tired all of the time. I don’t get much sleep, because of when I go to sleep and when I have to wake up at 6:00am every morning for school. My weight isn’t all that great for my age. My body feels weak all of the time and sometimes I get muscle aches. I was told by my Doctor that I have “cluster migraines” from being overwhelmed. So now I take propanolal (however you spell it). Also, I am asthmatic.

I don’t drink milk unless it’s at school lunch or with cereal. Which I may think could be the problem why I get muscle aches. Possibly not getting vitamins? However, I started taking Centrum A-Zinc 4 days ago and haven’t noticed a change.

I was told from a relative I could possibly be anemic. But, I’m not really familiar with it so I looked up the symptoms and here’s what I feel…

Easy fatigue and loss of energy – Frequent
Unusually rapid heart beat, particularly with exercise
Shortness of breath and headache, particularly with exercise – I have asthma so frequent.
Difficulty concentrating – Frequent
Dizziness – Only when I get my migraines.
Pale skin – My skin is naturally whiter than normal.
Leg cramps – Here and there.

So that’s that. Now, here comes the other thing I’m worried about (laugh at me all you want)… but I read the symptoms of HIV/AIDS and some match up. I did have oral sex (girl gave me “head”) and Im still a virgin and I don’t know if she was clean or not?

AIDS Symptoms;
Lack of energy – Frequent
Weight loss – Nope
Frequent fevers and sweats – Nope
Persistent skin rashes or flaky skin – Dry hands / arms when it’s cold
Short-term memory loss – Nope. But I have a slower processing speed and on a 504 plan
Mouth, genital, or anal sores from herpes infections – Nope

So all-in-all, I don’t know what could be wrong with me. I’ve seen the Doctor for my migraines and they put my on medicine but I still get them throughout the day. I do have a lazy eye and do game a lot on the computer. But as far as the weakness and tiredness, I don’t know?

Please be serious and give your best advice.

Thanks!

admin answers:

Sounds like maybe thyroid disorder………….
Have you had your thyroid tested? You need testing for thyroid ANTIBODIES as well as TSH. TSH ‘norm’ should be .3 – 3 (w/ most feeling best at < 2) but, for diagnosis, may not mean much if ANTIBODIES are present which is indicative of Hashimoto’s Autoimmune Thyroiditis (cycles between HYPER & HYPO at start)…it is the main cause of eventual HypOthyroidism but worse (…OR Graves Disease – HypERthyroid).

WARNING: Doctors seem not to want to find/treat thyroid disease. You may have to go to more than one doctor before you get the right tests, interpretation, and treatment. Best wishes.

Ck these:

http://thyroid.about.com/bio/Mary-Shomon-350.htm

http://www.stopthethyroidmadness.com/

http://www.thyrophoenix.com/index.html

http://thyroid.about.com/cs/newsinfo/l/blguidelines.htm

ALWAYS GET COPIES OF YOUR LABS.

God bless you

Powered by Yahoo! Answers

Tags: , , , , , , , , , , , , ,

Leave a Reply

Your email address will not be published. Required fields are marked *

*